# SDR SWAA2025092907127

- Difficulty date: August 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE FITTING LOCATED AT BSTA 947.5 LEVEL STR 26L AT AFT CARGO COMPARTMENT.  FITTING REPLACEMENT LOCATED AT BSTA 947.5 LEVEL STR 26L AT AFT CARGO COMPARTMENT IS DOCUMENTED ON FAULT TTG8Q014Q0K8.;[02] CORRECTED STEP 1 FAULT RESOLVED ON OTHER FAULT IAW SWA MPM 52.2.5.
